Advances in Differential Equations

Infinitely many solutions for an indefinite semilinear elliptic problem in {$\bold R^N$}

H. Tehrani

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 5, Number 10-12 (2000), 1571-1596.

Dates
First available in Project Euclid: 27 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1356651234

Mathematical Reviews number (MathSciNet)
MR1785686

Zentralblatt MATH identifier
1018.35038

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D05

Citation

Tehrani, H. Infinitely many solutions for an indefinite semilinear elliptic problem in {$\bold R^N$}. Adv. Differential Equations 5 (2000), no. 10-12, 1571--1596. https://projecteuclid.org/euclid.ade/1356651234.


Export citation